# SDR ASAA2019062929862

- Difficulty date: June 29, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 44,632 hours, 13,541 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FOLLOWING THE AFTER START CHECKLIST, THE ELEC LIGHT ON THE OVERHEAD PANEL REMAINED ILLUMINATED. GROUNDED - YES. FOUND FAULT SPCU PERFORMED FIM 24-34 TASK 802 TEST IS NORMAL, FAULT CLEARED. ACFT OK FOR SERVICE.
